Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homogeneity for open partitions of pairs of reals


Author: Qi Feng
Journal: Trans. Amer. Math. Soc. 339 (1993), 659-684
MSC: Primary 03E05; Secondary 03E15, 03E60
MathSciNet review: 1113695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a partition theorem for analytic sets of reals, namely, if $ A \subseteq \mathbb{R}$ is analytic and $ {[A]^2} = {K_0} \cup {K_1}$ with $ {K_0}$ relatively open, then either there is a perfect 0-homogeneous subset or $ A$ is a countable union of $ 1$-homogeneous subsets. We also show that such a partition property for coanalytic sets is the same as that each uncountable coanalytic set contains a perfect subset. A two person game for this partition property is also studied. There are some applications of such partition properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E05, 03E15, 03E60

Retrieve articles in all journals with MSC: 03E05, 03E15, 03E60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1113695-5
PII: S 0002-9947(1993)1113695-5
Keywords: Homogeneity, open-coloring, games, set theory, descriptive set theory
Article copyright: © Copyright 1993 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia